# SDR USAA2010020390269

- Difficulty date: February 3, 2010
- Submitted: February 3, 2010
- Operation: Air carrier
- Aircraft: N452UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 51,952 hours, 34,155 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - CRACK IN BS 178 BULKHEAD VERTICAL BEAM WEB AT WL 226, LBL 17.  REPAIRED BS 178 BULKHEAD VERTICAL BEAM WEB AT WL 226, LBL 17 IAW B737 SRM 53-10-08 REPAIR 12.
